Acute Psychotic Attack under Isoniazid Treatment: a Case Report

İzoniazid (izonikotinik asit hidrazid [INH]), 1952 yılından bu yana tüberküloz tedavisinde kullanılan bir ilaçtır. INH aşırı dozda pridoksal-5-fosfat ve GABA sentezini azaltarak serebral uyarılabilirliği arttırır ve böylece epileptik nöbetlere neden olabilir. Bazı nadir olgularda, izoniazidin bir monoamin oksidaz (MAO) inhibitör etkinliği ya da piridoksin azalması yoluyla mani, depresyon, obsesif kompulsif bozukluk ve psikoza neden olduğu düşünülmektedir. Bu yazıda infliksimab tedavisi öncesi proflaktik olarak başlanan INH tedavisi altındayken akut psikotik atak geçiren 28 yaşında erkek olgu sunulmuştur.

İzoniazid tedavisi altında tetiklenen akut psikotik atak: Olgu sunumu

Isoniazid (isonicotinic acid hydrazide [INH]) has been used for treatment of tuberculosis since 1952. Pyridoxal5-phosphate and consequently GABA synthesis are decreased by INH, which increases cerebral excitability, and thus seizures might occure this way. In some rare cases, INH may induce mania, depression, obsessivecompulsive disorder, and psychosis via acting as a monoamine oxidase (MAO) inhibitor or by decreasing pyridoxine. In this report, a 28-year-old man with acute psychotic attack under prophylactic INH treatment before infliximab treatment, was presented.

Kaynakça

Herrag M, Sajiai H, Alaoui Yazidi A. Acute psychotic access following the administration of isoniazid. Rev Pneumol Clin 2011; 67:118-120. (French) [CrossRef]

Ritter JM, Lewis LD, Mant TGK, Ferro A (editors). Selective Toxicity. In: A Textbook of Clinical Pharmacology and Therapeutics. Fifth ed. London: Hodder Arnold, 2008, 321-367.

Alao AO, Yolles JC. Isoniazid-induced psychosis. Ann Pharmacother 1998; 32:889-891. [CrossRef]

Prasad R, Garg R, Verma SK. Isoniazid and ethambutol-induced psychosis. Ann Thorac Med 2008; 3:149-151. [CrossRef]

Jackson SL. Psychosis due to isoniazid. Br Med J 1957; 2:743- 746. [CrossRef]

Olsen PZ, Torning K. Isoniazid and loss of memory. Scand J Respir Dis 1968; 49:1-8.

Friedman SA. Death following massive ingestion of isoniazid. Am Rev Respir Dis 1969; 100:859-862.

Duncan H, Kerr D. Toxic psychosis due to isoniazid. Br J Dis Chest 1962; 56:131-138. [CrossRef]

Cicek E, Sutcu R, Gokalp O, Yilmaz HR, Ozer MK, Uz E, Ozcelik N, Delibas N. The effects of isoniazid on hippocampal NMDA receptors: protective role of erdosteine. Mol Cell Biochem 2005; 277:131-135. [CrossRef]

Kaynak Göster

  • ISSN: 1018-8681
  • Yayın Aralığı: Yılda 4 Sayı
  • Başlangıç: 1984

4.9b 3b

Sayıdaki Diğer Makaleler

Psychotherapy Perspective of Physicians and Psychiatric Patients

Memduha AYDIN, HÜLYA ERTEKİN, Tahsin ETLİ, Hatice Yardim OZAYHAN, İbrahim EREN

Evaluation of EMDR Therapy Efficacy in Treatment of Phantom Limb Pain

Ebru SİNİCİ

The Assessment of the Relationship between Problematic Internet Use and Parent-Adolescent Relationship Quality, Loneliness, Anger, and Problem Solving Skills

Gulen SAY, Ayşegül BATIGÜN DURAK

The Relationship Between Obsessive Compulsive Disorder and Mental Contamination (MC): Psychometric Properties of Vancouver Obsessive Compulsive Inventory-MC Scale and Thought-Action Fusion-Contamination Scale

MÜJGAN İNÖZÜ MERMERKAYA, Ilgun BİLEKLİ, Fulya Ozcanli ULUKUT

Frequency of Domestic Violence in Psychiatric Patients and Related Factors

Sevda KORKMAZ, Tuba KORUCU, Sevler YILDIZ, Şüheda KAYA, Filiz İZCİ, Murad ATMACA

A Case of Psychogenic Movement Disorder Mimicking Acute Cerebellar Syndrome

Yıldız DEĞİRMENCİ, Ayhan ÖZTÜRK

A Case of Steroid-Responsive Encephalopathy Associated with Autoimmune Thyroiditis (Hashimoto's Encephalopathy)

Mustafa TATLI

Methylphenidate Induced Intraocular Pressure Increase

Filiz İZCİ, Evrim OGUTEN GODE

Psychiatric Symptoms, Perceived Social Support, Coping Styles, and Dyadic Adjustment in Pregnant Women with Hyperemesis Gravidarum

Nalan KARA, Müberra Namlı KALEM, Hatice BALCI, ZİYA KALEM, Ebru YÜCE, Zehra Candan DUVAN İLTEMUR

Mania Induced by Aripiprazole Use: a Case

Demet AYKUT SAĞLAM, Evrim ÖZKORUMAK, AHMET TİRYAKİ